An adaptive property of an oscillatory system with
Doklady Akademii Nauk, Tome 309 (1989) no. 2, pp. 293-296
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_309_2_a8,
author = {A. N. Kosolapov},
title = {An adaptive property of an oscillatory system with},
journal = {Doklady Akademii Nauk},
pages = {293--296},
year = {1989},
volume = {309},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_309_2_a8/}
}
A. N. Kosolapov. An adaptive property of an oscillatory system with. Doklady Akademii Nauk, Tome 309 (1989) no. 2, pp. 293-296. http://geodesic.mathdoc.fr/item/DAN_1989_309_2_a8/